| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF ALGEBRA

Online Edition, Vol. 4, 2010, no. 13-16


A. M. Alghamdi
      Ordinary weight conjecture implies Brauer's k(B)-conjecture
      International Journal of Algebra, Vol. 4, 2010, no. 13-16, 615-618.

Ch. Bakkari
      On PIF-rings
      International Journal of Algebra, Vol. 4, 2010, no. 13-16, 619-623.

U. Albrecht
      A-Generated subgroups of A-solvable groups
      International Journal of Algebra, Vol. 4, 2010, no. 13-16, 625-630.

W. Mora, Y. Kemprasit
      Regular elements of some order-preserving transformation semigroups
      International Journal of Algebra, Vol. 4, 2010, no. 13-16, 631-641.

Rulin Shen
      A note on finite groups having perfect order subsets
      International Journal of Algebra, Vol. 4, 2010, no. 13-16, 643-646.

Y. Gheisari, A. G. B. Ahmad
      Lift of spanning trees for diagram group in graphs of Semigroup presentation S = \langle x,y,z|x=y,y=z,x=z \rangle
      International Journal of Algebra, Vol. 4, 2010, no. 13-16, 647-654.

Nguyen Tien Quang
      The factor sets of Gr-categories of the type (\Pi,A)
      International Journal of Algebra, Vol. 4, 2010, no. 13-16, 655-668.

S. Parameshwara Bhatta, H. S. Ramananda
      A note on irreducible elements in a finite poset
      International Journal of Algebra, Vol. 4, 2010, no. 13-16, 669-675.

F. Ali, M. A. Chaudhry
      On generalized derivations of semiprime rings
      International Journal of Algebra, Vol. 4, 2010, no. 13-16, 677-684.

S. Silviya, R. Balakrishnan, T. Tamizh Chelvam
      Strong S_1-near rings
      International Journal of Algebra, Vol. 4, 2010, no. 13-16, 685-691.

S. Bouallegue, M. Naimi
      On primitive words
      International Journal of Algebra, Vol. 4, 2010, no. 13-16, 693-707.

S. K. Bhambri, M. K. Dubey
      Exact, proper exact sequences and projective semimodules
      International Journal of Algebra, Vol. 4, 2010, no. 13-16, 709-719.

P. R. Gujarathi, R. P. Deore
      A note on localisation of semimodules
      International Journal of Algebra, Vol. 4, 2010, no. 13-16, 721-725.

A. A. Al-Muhaimeed, I. R. Al-Amri
      On the structure of some groups containing L_2(7) wr L_2(11)
      International Journal of Algebra, Vol. 4, 2010, no. 13-16, 727-733.

Wu Jin-Yong, Pan Yuan, Lu Jia-Feng
      A note on the paper of Wang and Li
      International Journal of Algebra, Vol. 4, 2010, no. 13-16, 735-741.

B. Satyanarayana, U. Bindu Madhavi, R. Durga Prasad
      On intuitionistic fuzzy H-ideals in BCK-algebras
      International Journal of Algebra, Vol. 4, 2010, no. 13-16, 743-749.

S. Sezer
      Some properties of vague rings
      International Journal of Algebra, Vol. 4, 2010, no. 13-16, 751-760.

M. Rais Khan, D. Arora, M. Ali Khan
      Remarks on derivations of \sigma-prime rings
      International Journal of Algebra, Vol. 4, 2010, no. 13-16, 761-767.

D. Gumber
      An intersection theorem in free group rings
      International Journal of Algebra, Vol. 4, 2010, no. 13-16, 769-775.

Satyanarayana Bhavanari, G. Lungisile, B. Prasad M., S. P. Kuncham
      Ideals and direct products of zero-square nearrings
      International Journal of Algebra, Vol. 4, 2010, no. 13-16, 777-789.

Shang Wenliang
      Almost excellent extensions and the FP-homological property
      International Journal of Algebra, Vol. 4, 2010, no. 13-16, 791-798.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |